# SDR HEEA087865

- Difficulty date: June 14, 2003
- Submitted: June 30, 2003
- Operation: Air carrier
- Aircraft: N719PH
- Make and model: Bell 407
- Aircraft serial: 53266
- Aircraft time: 2,751 hours
- System (JASC): 3212 · Emergency Flotation Section
- Part: Valve
- Part number: 206676901103
- Condition: Leaking
- Location: Float Bottle
- Component: Float Bottle
- Component part number: 407073848101
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOAT BOTTLE VALVE LEAKING. REPLACED VALVE 206-373-901-103 DUE TO LEAKING AT PILOT VALVE VENT.  REPAIRED.
